# SDR AALA201810029017

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 48,008 hours, 30,883 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Valve
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL WITH BOTH ENGINES RUNNING AND BOTH PACKS ON.   ODOR ABATED WITH PACKS OFF.  FOUND THE WATER DRAIN VALVE AFT OF RIGHT WING FUEL SERVICING PANEL IS SEEPING FUEL.  REPLACED RIGHT THE WATER DRAIN VALVE IAW AMM 28-11-41-400.
